# SDR CALA2024110601055

- Difficulty date: November 5, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N27258
- Make and model: Boeing 737-8
- Aircraft serial: 66593
- Aircraft time: 11,533 hours, 3,998 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Module
- Condition: Wrong Part
- Part time: 95,827 hours, 38,221 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REF L/P 9747367 FOUND AIR SEPARATION MODULE 3261211-0101 INSTALLED ON AIRCRAFT NOT FOUND IN APIC FOR PARTICULAR AIRCRAFT EFFECTIVITY REF AIPC 47-11-01-02, ITEM NO. 310 FOR CORRECT PART NUMBER. WILL REQUIRE PART 2180163-101, M&E 61-4711-9-0001. PARTS ON ORDER IN TOCS. REMOVED AND REPLACED SECONDARY CHECK VALVE. NOTE: NO SMELL OF FUEL DETECTED.   REF. AMM 47-21-04/401. PARTS USED: 29-4721-9-0002,QTY :1  1553238,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1553238  SN OFF 3713 VALVE, CHECK, 0  OFF 29-4721-9-0001 3713 ON 29-4721-9-0002 9248 REMOVED AND REPLACED O2 SENSOR.  NOTE: NO SMELL OF FUEL DETECTED. REF. AMM 47-42-03/401. PARTS USED: 99-4742-9-9001,QTY :1  1515363,QTY :1  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1515363  SN OFF 7844 SENSOR, OXYGEN,  OFF 99-4742-9-9001 7844 ON 99-4742-9-9001 3434 NGS O2 SENSOR REPLACED UPTO STEP I AMM TASK 47-42-03-420-801. STILL NEEDS C/BS CLOSED AND TEST PER AMM  TASK 47-00-00-800-801. ACP NGS ELECTRICAL TEST, SYS TEST AND GROUND OPERATION REF AMM 47-00-00-80L-801, ALL TESTS PASSED. REF EC/RA 4711-01017 REV. A, ASM P/N 3261211-0101 IS APPROVED FOR THIS A/C 7258. ALL OTHER WORK ACP ON LOG #9747367.
